MathSciNet Relay Station
MathSciNet bibliographic data
MR2736348 (2011j:53065) 53C22 (53C20)
Wan, Jianming Closed geodesics and volume growth of Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011), no. 2, 687–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement